# SDR IPXA2021092013990

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,644 hours, 12,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Buzzer
- Condition: False Activation
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CLIMB PASSING APPROX F230 FOOR SLIDE WARNING BUZZER AND LIGHT WERE ON. TRIED DISARMING; REARMING SLIDE LEVER. NO EFFECTS. LIGHT & HORN DID STOP WITH SLIDE DISARMED.CLEANED LIMIT SWITCH 9WN, OPS TESTED NO FAULTS NOTED IAW AMM 52-73-13-0501. GROUND CHKS SATISFACTORY
